Increased perspiration, or hyperhidrosis, can be described as a condition characterized by increased sweat which is in excess of that required for the regulation of body temperature.
Increased perspiration is a hallmark symptom of sympathetic arousal (the "fight-or-flight" response) and is a common effect of stimulant drugs. Any psychoactive drug which exerts considerable serotonergic, dopaminergic, or adrenergic effects may cause increased perspiration. It is also a common symptom of benzodiazepine and alcohol withdrawal. Cholinergics and, to a lesser extent, opioids have been additionally implicated in causing this as well.
Compounds within our psychoactive substance index which may cause this effect include:
- Amanita muscaria
- Responsible use
- Subjective effects index
- Psychedelics - Subjective effects
- Dissociatives - Subjective effects
- Deliriants - Subjective effects
- BENZODIAZEPINE WITHDRAWAL SYMPTOMS, ACUTE AND PROTRACTED | http://www.benzo.org.uk/manual/bzcha03.htm